loading... close

I have little painful pimple like blisters on my wrists and arms. Is this related to my chemo meds!

chloe michaud Profile
Asked by

anonymous

Learning About Breast Cancer 9 months
 
  • Betti A Profile
    anonymous
    Survivor since 2013
    I'm not a doctor but imagine it could be from some of meds. you're getting. Have you told your team about it? My place gave me 2 phone numbers; 1 to use during the day and the other for after hours.
    9 months Comment Flag
  • Naluh Maues Profile
    anonymous
    Learning About Breast Cancer
    It could be. But is a rash anyway, so, you have to ask your doctor what to do about it!
    9 months Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word